# SDR AALA201910109016

- Difficulty date: September 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,171 hours, 22,785 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Part serial: CC2191
- Condition: Damaged
- Location: Lt Elevator
- Part time: 63,121 hours, 26,888 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR UPPER SUFRACE SKIN HAS INDICATION OF TRAPPED WATER 33 INCHES OUTBOARD OF RIB 5 AND 3.5" INCHES FROM THE TRAILING EDGE. REPAIRED ELEVATOR UPPER SURFACE SKIN PER SRM 55-21-11-300-004.
